Tohoku Mathematical Journal

Shigeo Sasaki: 1912--1987

The Editors

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 39, Number 4 (1987), i-viii.

Dates
First available in Project Euclid: 3 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178228236

Digital Object Identifier
doi:10.2748/tmj/1178228236

Zentralblatt MATH identifier
0627.01028

Subjects
Primary: 01A70: Biographies, obituaries, personalia, bibliographies

Citation

Shigeo Sasaki: 1912--1987. Tohoku Math. J. (2) 39 (1987), no. 4, i--viii. doi:10.2748/tmj/1178228236. https://projecteuclid.org/euclid.tmj/1178228236


Export citation